# SDR ASAA0843325

- Difficulty date: July 21, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 49,893 hours, 28,151 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65454288
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON UPPER WING PLANK AT FS591, RBL67 REPAIRED IAW EA 5710 01153.
